Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative

Hua, Liu-Qing, Yang, Yong-Ju . Abstract and Applied Analysis 2014. 2014 (760957) :-

Locate this article in:

Bibtex

@article{CIS-317268,
  Author = {Hua, Liu-Qing and Yang, Yong-Ju},
  Title = {Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {760957},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles